Journal of Symbolic Logic

A Problem Concerning the Notion of Definability

Alfred Tarski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 13, Issue 2 (1948), 107-111.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183410409

Mathematical Reviews number (MathSciNet)
MR26625

Zentralblatt MATH identifier
0029.24205

JSTOR
links.jstor.org

Citation

Tarski, Alfred. A Problem Concerning the Notion of Definability. J. Symbolic Logic 13 (1948), no. 2, 107--111. https://projecteuclid.org/euclid.jsl/1183410409


Export citation